# SDR 96ZZZX5614

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N503MP
- Make and model: Hughes 369E
- Aircraft serial: 0414E
- System (JASC): 6710 · Main Rotor Control
- Part: Trim Switch
- Part number: A218100646
- Condition: Intermittent
- Location: Pilot Cyclic
- Part time: 295 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TRIM SWITCH WAS RELEASED FROM AFT POSITION, FORWARD TRIM STARTED TO RUN AWAY, SWITCH INTERMITTENT.
